# SDR C2XA06IA090

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 9,483 hours, 5,124 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14552048403
- Condition: Blown
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3096, DURING TAKEOFF THE CREW REPORTED SMOKE IN THE CABIN FOLLOWED BY BLEED 1 LEAK.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 BLEED DUCT BETWEEN FR 56 & 60 TO BE BLOWN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BLEED DUCT, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
